All Physics Faculty Publications

Document Type

Article

Journal/Book Title/Conference

Classical and Quantum Gravity

Volume

24

Issue

2

Publication Date

2007

First Page

475

Last Page

496

DOI

10.1088/0264-9381/24/2/012

Arxiv Identifier

arXiv:hep-th/0412293v3

Abstract

We write a gravity theory with Yang–Mills-type action using the biconformal gauging of the conformal group. We show that the resulting biconformal Yang–Mills gravity theories describe 4-dim, scale-invariant general relativity in the case of slowly changing fields. In addition, we systematically extend arbitrary 4-dim Yang–Mills theories to biconformal space, providing a new arena for studying flat-space Yang–Mills theories. By applying the biconformal extension to a 4-dim pure Yang–Mills theory with conformal symmetry, we establish a 1-1, onto mapping between a set of gravitational gauge theories and 4-dim, flat-space gauge theories.

Comments

Published by Institute of Physics in Classical and Quantum Gravity. Author has deposited preprint in arXiv.org, which is available for download through link above.

Included in

Physics Commons

Share

COinS